# SDR HEEA967514

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 49522
- Condition: Defective
- Location: Eng Ign
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCITER WILL NOT START ENGINES AND NEW IGNITER PLUG POPS VERY SLOWLY.
